Research Repository

Relaxed Sum-of-Squares Based Stabilization Conditions for Polynomial Fuzzy-Model-Based Control Systems

Zhao, Y, He, Y, Feng, Z, Shi, Peng ORCID: 0000-0001-8218-586X and Du, X (2019) Relaxed Sum-of-Squares Based Stabilization Conditions for Polynomial Fuzzy-Model-Based Control Systems. IEEE Transactions on Fuzzy Systems, 27 (9). pp. 1767-1778. ISSN 1063-6706

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: sum-of-squares; SOS; polynomial Lyapunov function; PLF; stability analysis; simulation; polynomial fuzzy model; polynomial fuzzy controller; elementary system augmentation
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 01 Oct 2019 00:21
Last Modified: 01 Oct 2019 00:21
URI: http://vuir.vu.edu.au/id/eprint/39500
DOI: https://doi.org/10.1109/TFUZZ.2018.2889019
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar